# SDR SWAA2021080903439

- Difficulty date: August 4, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 49,217 hours, 26,267 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BEAM ARM WEIGHT SEVERLY CORRODED AND GAPPED/SEPERATED FROM THE BEAM ARM SURFACE IN SEVERAL AREAS.( SEE MULTIPLE PICS IN ATTACHMENT SECTION OF THIS FOUND FAULT) ; / [01] REMOVED AND REPLACED DAMAGED RUDDER WEIGHT PER CMM 55-40-09.; [02] C/W; [03] CW
